# SDR AWXA200200468

- Difficulty date: May 10, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 51,107 hours, 36,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 INSPECTION, CORROSION WAS FOUND ON THE UPPER SURFACE OF FLOORBEAM AT BS 312, BL 0, RBL 8, AND RBL 11.  MAINTENANCE CUT OUT DAMAGED AREA OF FLOORBEAM T-CHORD AT BS 312, BL 0, RBL 8, AND RBL 11; FABRICATED REPAIR ANGLES, AND STIFFENER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-51 FIG 205.
